# SDR N6WA2025082806

- Difficulty date: August 25, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP RH OTBD FS909 OF WING TO FUSELAGE FAIRING STRUCTURE.   REMOVED AND REPLACED STRAP ON RH OTBD FS909 OF WING TO FUSELAGE FAIRING STRUCTURE IAW CRJ SRM 51-42-06
